# SDR 95FDEA01445

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O WITH WEIGHT OFF LDG GEAR, LDG GEAR LEVER LATCH FAILED TO RELEASE, CB ON P6-3 WERE IN.  UPON RETRACTING FLAPS IAW CHECKLIST FROM 5 TO 2 DEGREES, RECEIVED A T/O WARNING HORN.  GEAR REMAIN DOWN ON THE GRD, RT MAIN IND LT FLASHES.  REMOVED AND REPLACED BOTH AIR AND GROUND SENSING SENSORS (M831, M832), IAW MFG MM 32-0-221.  OPS TESTED GOOD AND OK FOR RETURN TO SERVICE.  OFF (PN 1899-15),  ON (SN 163996), POS AIR REA 02.
